Orange Group News

  • This is to inform the general public that the message circulating social media about Procold being a banned product is FALSE. The statement claims that a representative from NAFDAC, by the name, Owoeye Lanre, released this statement, which is also FALSE. Procold, a cold medicine brand manufactured by Kalbe Farma, and marketed by Orange Drugs Limited, has never been banned by the National Agency For Food And Drug Administration And Control (NAFDAC). We will like to use this platform to state that these statements are false and must be retracted immediately. Procold is a registered and approved medicine by NAFDAC, as can be seen on the attached document below. NAFDAC has never BANNED Procold and continues to support the brand. Procold is composed of Paracetamol 500mg, Pseudoephedrine HCI 30mg, Chlorpheniramine Maleate 2mg, these ingredients are effective in combatting cold and flu, and are approved for consumption. Orange Drugs Limited, a subsidiary of Orange Group, is committed to providing our consumers the very best in pharmaceutical products. We pride ourselves on the quality and efficacy of our products and are committed on providing quality Healthcare solutions. ** For more information on Procold please visit: http://www.orangegroups.com/procold.html.

  • Orange West Africa Limited (OWAL) wins NIEEE 2012/2013 "Corporate Excellence Award"


  • The Orangegroup and its CEO Sir Tony Ezenna do not maintain a Facebook account and neither does any of them transact business via Facebook. Thus anybody doing business with the purported Facebook account is doing so at his own peril. This caveat is for the information and necessary action of the entire internet community.


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939